JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED LOCAL COHOMOLOGY AND MATLIS DUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 3,  2008, pp.513-519
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.3.513
 Title & Authors
GENERALIZED LOCAL COHOMOLOGY AND MATLIS DUALITY
Abbasi, Ahmad;
  PDF(new window)
 Abstract
Let (R, m) be a Noetherian local ring with maximal ideal m, E :
 Keywords
Generalized local cohomology;Local cohomology;Matlis duality;
 Language
English
 Cited by
 References
1.
Abbasi, A., Vanishing and non-vanishing of generalized local cohomology modules, submitted.

2.
Bijan-Zadeh, M. H., A common generalization of local cohomology theories, Glasgow Math. J. 21 (1980), 173-181. crossref(new window)

3.
Bourbki, Nicolas, Commutative algebra, Springer Verlag, 1989.

4.
Bradmann, M. and Sharp, R.Y., Local cohomology, an algebraic introduction with geometric applications. Cambridge studies in advanced mathematics No. 60, Cambridge University Press, 1988.

5.
Hellus, M. Attached primes and Matlis duals of local cohomology modules, submitted to Archiv der Mathematik.

6.
Hellus M., Finiteness properties od duals of local cohomology modules, preprint (arXiv:math.AC/0607080 vI 4 Jul 2006).

7.
Hellus, M., On the associated primes of of Matlis duals of top local cohomology modules. Comm. In Algebra 33(11),(2005), 3997-4009. crossref(new window)

8.
Hellus, M. and Stuckrad, J. Matlis duals of top Local Cohomology Modules, submitted to Proceedings of the American Mathematical Society.

9.
Hellus, M. and Stuckrad, J. Generalization of an example of Hartshorne concerning local cohomology, preprint.

10.
Herzog, J. Komplexe, Ausflosungen und dualitat in der localen Algebra, preprint, Universitat Essen.

11.
Khshyarmanesh, K., On the Endomorphism rings of local cohomology modules, Ganad. Math. Bull. (Accepted).

12.
Khashyarmanesh, K., On the Matlis duals of local cohomology modules, Arch.Math. 88(2007), 413-418. crossref(new window)

13.
Khashyarmanesh, K.,and Salarian, Sh., Filter regular sequences and the finiteness of local cohomology modules. Comm. In Algebra 26(8) (1998), 2483, 2490.

14.
Lyubeznik, G. Finiteness properties or local cohomology modules (an application of D-modules to commutative algebra) Invent. Math. 113(1)(1993), 41-45. crossref(new window)

15.
Matlis, E., Injective modules over Neotherian rings, Pacific. J. Math. 8(1958), 511-528. crossref(new window)

16.
Nagel, U., Schenzel, P., Cohomological annihilators and Castelnuovo Mumford regularity. In Commutative Algebra: Syzygies, Multiplicities, and Birational Algebra. South Hadley, MA, pp. 307328, (1992). Contemp. Math., Providence, RI: Amer. Math. Soc., 1994.

17.
Brodmann, M. and Sharp, R.Y. Local Cohomology An Algebraic introduction with Geometric Applications, Cambridge Studies in Advanced Mathematics. 60, Cambridge University Press.

18.
Herzog, J. Komplexe, Auflosungen und Dualitat in der lokalen Algebra, Preprint, Universitat Regensburg, 1974.

19.
Khashyarmanesh, K. and Abbasi, A. Gorenstein injective dimension of generalized local cohomology modules, to appear.

20.
KHASHYARMANESH, K. Associated primes of graded components of generalized local cohomology modules, to appear.

21.
KHASHYARMANESH, K., YASSI, M. AND ABBASI, A., Filter regular sequences and generalized local cohomology modules, Comm. in Algebra, vol.32. No.1, (2004), 253-259. crossref(new window)

22.
Nagel, U. and Schenzel, P. Cohomological annihilators and Castelnovo-Mumford regularity, Commutative algebra: Syzygies multiplicities, and birational algebra (South Hadley, MA 1992) 307-328, Contempt. Math. Providence, RI.(1994)

23.
Rotman, J. An introduction to homological algebra, Academic press, 1979.

24.
SCHENZEL, P., TRUNG, V. UND COUNG, N. T, Verallgemeinerte Cohen-Macaulay Moduln, Math. Nachr. 85 (1987), 57-73.

25.
Stuckrad, J. and Vogel, W., Buchsbaum rings and applications, VEB Deutscher Verlag der Wissenschaften, Berlin (1986).

26.
Suzuki, N. On the generalized local cohomology and its duality, J. Math. Kyoto Univ. (JAKYAZ) 18-1 (1978), 71-85.